Integrable systems in n-dimensional conformal geometry

Sanders, Jan A. and Wang, Jing Ping (2006) Integrable systems in n-dimensional conformal geometry. Journal of Difference Equations and Applications, 12 (10). pp. 983-995. ISSN 1563-5120 (electronic) 1023-6198 (paper) . (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL


In this paper we show that if we write down the structure equations for the flow of the parallel frame of a curve embedded in a flat n-dimensional conformal manifold, this leads to two compatible Hamiltonian operators. The corresponding integrable scalar-vector equation is where is the standard Euclidean inner product of the vector with itself. These results are similar to those we obtained in the Riemannian case, implying that the method employed is well suited for the analysis of the connection between geometry and integrability.

Item Type: Article
Uncontrolled keywords: Standard Euclidean; Riemannian case; Hamiltonian operator; Hasimoto transformation
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Applied Mathematics
Depositing User: Jing Ping Wang
Date Deposited: 23 Sep 2008 12:39
Last Modified: 11 Jun 2014 09:04
Resource URI: (The current URI for this page, for reference purposes)
  • Depositors only (login required):